Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suffering from testicular cancer with metastasis to lungs and brain. Paralyzed due to brain bleeding. Had brain radiation. Will the pain get worse?

My son has been battling cancer for 2-1/2 years. Started with testicular cancer , mets went to lung and then brain. In may of this year he had a brain met to bleed which caused his to be paralyzed. The did full brain radiation and he was able to speak and move his right side. His legs are so weak that he is in a motorized wheel chair full time. His arms are now becoming weak. He had severe pain in his back all day Monday, but was better yesterday. Is this severe pain coming and going something that will increase as the cancer gets worse?
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist 's  Response
Hi, the increase in pain intensity on and off is likely due to disease progression. But what he needs is good supportive care including analgesics of morphine group. I feel in his situation, chemotherapy is less likely possible. Please meet your palliative care doctor and we can put him on patient adjusted analgesia pump. Take care.
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor